# SDR A6WA200740432

- Difficulty date: July 31, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, MOMENTARILY UNCOMMANDED ROLL TO RIGHT OCCURRED FOLLOWED BY SPOILERON FAULT STATUS MESSAGE.  FLIGHT CONTROL PAGE INDICATES RIGHT SPOILERON WHITE.  REMOVED AND REPLACED RT OUTBOARD SPOILERON PCU IAW AMM 27-62-02-943-004.  (M)
